Alert archive / Pennsylvania / Winter Storm Warnings in 2008
Winter Storm Warning 1, NWS State College, PA
NWS State College, PA issued this winter storm warning at Dec 31, 2007, 8:53 PM EST for 5 counties in Pennsylvania. It took effect at Jan 1, 2008, 5:00 AM EST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 31, 2007, 8:53 PM EST (01:53 UTC)
- In effect from
- Jan 1, 2008, 5:00 AM EST
- Expired
- Jan 2, 2008, 3:14 AM EST
- In force
- 22 hr
- Issued by
- NWS State College, PA
Counties Cambria County, PA, Elk County, PA, McKean County, PA, Somerset County, PA, Warren County, PA
The radar
The State College radar (KCCX), 73 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 1.9 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1363 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KCTP 010153 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 853 PM EST MON DEC 31 2007 ...A FAST MOVING STORM WILL BRING SNOW TO RING IN THE NEW YEAR FOLLOWED BY WINDY AND COLDER CONDITIONS WITH SNOW SQUALLS AND AREAS OF LAKE EFFECT SNOW INTO WEDNESDAY... .LOW PRESSURE CENTERED OVER INDIANA THIS EVENING WILL STRENGTHEN AS IT MOVES NORTHEAST TO CENTRAL LAKE ERIE BY TUESDAY AFTERNOON. THIS STORM WILL BRING A PERIOD OF SNOW AND WIND DURING THE MID TO LATE MORNING HOURS TUESDAY TO START THE NEW YEAR. BEHIND THE STORM... STRONG WEST NORTHWEST WINDS GUSTING BETWEEN 30 AND 40 MPH WILL BRING UPSLOPE...AND LAKE EFFECT SNOW SHOWERS AND SQUALLS TO THE WARNING AREA TUESDAY AFTERNOON INTO WEDNESDAY. VISIBILITY AND TRAVEL CONDITIONS WILL RAPIDLY DETERIORATE TUESDAY MORNING. PAZ004-005-010-024-033-011700- /O.UPG.KCTP.WS.A.0001.080101T1200Z-080102T2000Z/ /O.NEW.KCTP.WS.W.0001.080101T1000Z-080102T2000Z/ WARREN-MCKEAN-ELK-CAMBRIA-SOMERSET- 853 PM EST MON DEC 31 2007 ...WINTER STORM WARNING IN EFFECT FROM 5 AM TUESDAY TO 3 PM EST WEDNESDAY... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 5 AM TUESDAY TO 3 PM EST WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW SHOWERS AND LOCALLY HEAVY SNOW SQUALLS WILL ACCOMPANY A COLD FRONT AS IT ARRIVES SHORTLY BEFORE DAWN TUESDAY MORNING. SOUTH WINDS WILL INCREASE TO 2O TO 30 MPH...CAUSING POOR VISIBILITY WITH AREAS OF BLOWING AND DRIFTING SNOW. 2 TO 3 INCHES OF ACCUMULATION IS EXPECTED WITH THIS FIRST ROUND OF SNOW. SNOW SHOWERS...HEAVY AT TIMES...WILL CONTINUE FROM LATE TUESDAY MORNING THROUGH WEDNESDAY AFTERNOON...WITH CONTINUED BLOWING AND DRIFTING SNOW AS WEST TO NORTHWEST WINDS GUST BETWEEN 30 AND 40 MPH. NEAR WHITEOUT CONDITIONS MAY OCCUR AT TIMES WITH SIGNIFICANT ADDITIONAL ACCUMULATION. BY LATE WEDNESDAY AFTERNOON...TOTAL SNOW ACCUMULATIONS SHOULD RANGE FROM 6 TO 10 INCHES IN MANY AREAS... WITH LOCALLY HIGHER AMOUNTS IN THE FAVORED LAKE EFFECT SNOW BELT OF NORTHWEST WARREN COUNTY...AND ON THE RIDGES OF SOMERSET COUNTY. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW OR ICE ARE EXPECTED OR OCCURRING. ANY TRAVEL IS STRONGLY DISCOURAGED. THOSE WITH TRAVEL PLANS IN THE WARNED AREA ARE ADVISED TO CHOOSE AN ALTERNATIVE ROUTE...OR SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. CARRY EXTRA SUPPLIES...INCLUDING BLANKETS...FOOD AND A CELLULAR PHONE...IN CASE YOUR CAR BECOMES STRANDED. $$ PAZ011-011700- /O.UPG.KCTP.WS.A.0001.080101T1200Z-080102T2000Z/ /O.NEW.KCTP.SB.Y.0001.080101T1000Z-080102T2000Z/ CAMERON- 853 PM EST MON DEC 31 2007 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM 5 AM TUESDAY TO 3 PM EST WEDNESDAY... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY...WHICH IS IN EFFECT FROM 5 AM TUESDAY TO 3 PM EST WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW SHOWERS AND LOCALLY HEAVY SNOW SQUALLS WILL ACCOMPANY A COLD FRONT AS IT ARRIVES SHORTLY BEFORE DAWN TUESDAY MORNING. SOUTH WINDS WILL INCREASE TO 2O TO 30 MPH...CAUSING POOR VISIBILITY WITH AREAS OF BLOWING AND DRIFTING SNOW. 2 TO 3 INCHES OF ACCUMULATION IS EXPECTED WITH THIS FIRST ROUND OF SNOW. SNOW SHOWERS...HEAVY AT TIMES...WILL CONTINUE FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON...WITH CONTINUED BLOWING AND DRIFTING SNOW AS WEST TO NORTHWEST WINDS GUST BETWEEN 30 AND 40 MPH. BY LATE WEDNESDAY AFTERNOON...TOTAL SNOW ACCUMULATIONS SHOULD RANGE FROM 4 TO 7 INCHES IN MANY AREAS... WITH LOCALLY HIGHER AMOUNTS IN LOCATIONS AFFECTED BY MORE PERSISTENT SNOW SQUALLS. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ PAZ006-012-017-018-011700- /O.NEW.KCTP.SB.Y.0001.080101T1000Z-080102T2000Z/ POTTER-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- 853 PM EST MON DEC 31 2007 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM 5 AM TUESDAY TO 3 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY...WHICH IS IN EFFECT FROM 5 AM TUESDAY TO 3 PM EST WEDNESDAY. SNOW SHOWERS AND LOCALLY HEAVY SNOW SQUALLS WILL ACCOMPANY A COLD FRONT AS IT ARRIVES SHORTLY BEFORE DAWN TUESDAY MORNING. SOUTH WINDS WILL INCREASE TO 2O TO 30 MPH...CAUSING POOR VISIBILITY WITH AREAS OF BLOWING AND DRIFTING SNOW. 2 TO 3 INCHES OF ACCUMULATION IS EXPECTED WITH THIS FIRST ROUND OF SNOW. SNOW SHOWERS...HEAVY AT TIMES...WILL CONTINUE FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON...WITH CONTINUED BLOWING AND DRIFTING SNOW AS WEST TO NORTHWEST WINDS GUST BETWEEN 30 AND 40 MPH. BY LATE WEDNESDAY AFTERNOON...TOTAL SNOW ACCUMULATIONS SHOULD RANGE FROM 4 TO 7 INCHES IN MANY AREAS... WITH LOCALLY HIGHER AMOUNTS IN LOCATIONS AFFECTED BY MORE PERSISTENT SNOW SQUALLS. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ PAZ037-041-042-011700- /O.NEW.KCTP.SB.Y.0001.080101T1200Z-080102T1600Z/ TIOGA-NORTHERN LYCOMING-SULLIVAN- 853 PM EST MON DEC 31 2007 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 11 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 11 AM EST WEDNESDAY. SNOW SHOWERS AND LOCALLY HEAVY SNOW SQUALLS WILL OCCUR ALONG AND JUST AHEAD OF A COLD FRONT AS IT ARRIVES SHORTLY AFTER DAYBREAK TUESDAY MORNING. SOUTH WINDS WILL INCREASE TO 2O TO 30 MPH...CAUSING POOR VISIBILITY WITH AREAS OF BLOWING AND DRIFTING SNOW. 1 TO 3 INCHES OF ACCUMULATION IS EXPECTED WITH THIS FIRST ROUND OF SNOW. SNOW SHOWERS...AND LOCALLY HEAVIER SQUALLS...WILL CONTINUE FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING...WITH CONTINUED BLOWING AND DRIFTING SNOW AS WEST TO NORTHWEST WINDS GUST BETWEEN 30 AND 40 MPH. BY LATE WEDNESDAY MORNING...TOTAL SNOW ACCUMULATIONS SHOULD RANGE FROM 3 TO 5 INCHES IN MANY AREAS... WITH LOCALLY HIGHER AMOUNTS IN LOCATIONS AFFECTED BY MORE PERSISTENT SNOW SQUALLS. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ LAMBERT/GARTNER
5 follow-up statements
000 WWUS41 KCTP 011018 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 518 AM EST TUE JAN 1 2008 ...A FAST MOVING STORM WILL BRING SOME SNOW TO RING IN THE NEW YEAR FOLLOWED BY WINDY AND COLDER CONDITIONS WITH SNOW SQUALLS AND AREAS OF LAKE EFFECT SNOW INTO WEDNESDAY... .A COLD FRONT WILL SWEEP THROUGH THE STATE TODAY BRINGING A COLD WESTERLY FLOW TO THE REGION. AS THE COLD AIR SWEEPS OVER THE GREAT LAKES...SNOW SHOWERS AND LOCALLY HEAVY SQUALLS ARE EXPECTED TO DEVELOP. PAZ004-005-010-024-033-012200- /O.CON.KCTP.WS.W.0001.000000T0000Z-080102T2000Z/ WARREN-MCKEAN-ELK-CAMBRIA-SOMERSET- 518 AM EST TUE JAN 1 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 PM EST WEDNESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 PM EST WEDNESDAY. SNOW SHOWERS AND LOCALLY HEAVY SNOW SQUALLS WILL DEVELOP TODAY AS COLDER AIR MOVES OVER THE GREAT LAKES AND DOWN INTO THE REGION. SNOW SHOWERS...HEAVY AT TIMES...WILL CONTINUE FROM LATE THIS MORNING INTO WEDNESDAY...WITH CONSIDERABLE BLOWING AND DRIFTING SNOW AS WEST TO NORTHWEST WINDS GUST BETWEEN 30 AND 40 MPH. NEAR WHITEOUT CONDITIONS MAY OCCUR AT TIMES WITH SIGNIFICANT ACCUMULATIONS OF SNOW LIKELY. BY WEDNESDAY...TOTAL SNOW ACCUMULATIONS SHOULD RANGE FROM 6 TO 10 INCHES IN MANY AREAS...WITH LOCALLY HIGHER AMOUNTS IN THE FAVORED LAKE EFFECT SNOW BELT OF NORTHWEST WARREN COUNTY...AND ON THE RIDGES OF SOMERSET COUNTY. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW OR ICE ARE EXPECTED OR OCCURRING. ANY TRAVEL IS STRONGLY DISCOURAGED. THOSE WITH TRAVEL PLANS IN THE WARNED AREA ARE ADVISED TO CHOOSE AN ALTERNATIVE ROUTE...OR SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. CARRY EXTRA SUPPLIES...INCLUDING BLANKETS...FOOD AND A CELLULAR PHONE...IN CASE YOUR CAR BECOMES STRANDED. $$ PAZ006-011-012-017-018-012200- /O.CON.KCTP.SB.Y.0001.000000T0000Z-080102T2000Z/ POTTER-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- 518 AM EST TUE JAN 1 2008 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST WEDNESDAY... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST WEDNESDAY. SNOW SHOWERS AND LOCALLY HEAVY SNOW SQUALLS WILL DEVELOP TODAY AS COLDER AIR MOVES OVER THE GREAT LAKES AND DOWN INTO THE REGION. SNOW SHOWERS...SOME HEAVY AT TIMES...WILL CONTINUE FROM LATE THIS MORNING INTO WEDNESDAY...WITH BLOWING AND DRIFTING SNOW AS WEST TO NORTHWEST WINDS GUST BETWEEN 30 AND 40 MPH. BY WEDNESDAY...TOTAL SNOW ACCUMULATIONS SHOULD AVERAGE 2 TO 4 INCHES...WITH SOME LOCALLY HIGHER AMOUNTS POSSIBLE WHERE HEAVY SQUALLS PERSIST. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ PAZ037-041-042-012200- /O.CON.KCTP.SB.Y.0001.080101T1200Z-080102T1600Z/ TIOGA-NORTHERN LYCOMING-SULLIVAN- 518 AM EST TUE JAN 1 2008 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 11 AM EST WEDNESDAY... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 11 AM EST WEDNESDAY. SNOW SHOWERS AND LOCALLY HEAVY SNOW SQUALLS WILL DEVELOP TODAY AS COLDER AIR MOVES OVER THE GREAT LAKES AND DOWN INTO THE REGION. SNOW SHOWERS...SOME HEAVY AT TIMES...WILL CONTINUE FROM LATE THIS MORNING INTO WEDNESDAY...WITH BLOWING AND DRIFTING SNOW AS WEST TO NORTHWEST WINDS GUST BETWEEN 30 AND 40 MPH. BY WEDNESDAY...TOTAL SNOW ACCUMULATIONS SHOULD AVERAGE 2 TO 4 INCHES...WITH SOME LOCALLY HIGHER AMOUNTS POSSIBLE WHERE HEAVY SQUALLS PERSIST. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
000 WWUS41 KCTP 011401 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 901 AM EST TUE JAN 1 2008 ...A FAST MOVING STORM WILL BRING SOME SNOW TO RING IN THE NEW YEAR FOLLOWED BY WINDY AND COLDER CONDITIONS WITH SNOW SQUALLS AND AREAS OF LAKE EFFECT SNOW INTO WEDNESDAY... .A COLD FRONT WILL SWEEP THROUGH THE STATE TODAY BRINGING A COLD WESTERLY FLOW TO THE REGION. AS THE COLD AIR SWEEPS OVER THE GREAT LAKES...SNOW SHOWERS AND LOCALLY HEAVY SQUALLS ARE EXPECTED TO DEVELOP. PAZ012-018-011515- /O.CAN.KCTP.SB.Y.0001.000000T0000Z-080102T2000Z/ NORTHERN CLINTON-NORTHERN CENTRE- 901 AM EST TUE JAN 1 2008 ...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE SNOW AND BLOWING SNOW ADVISORY. SCATTERED SNOW SHOWERS AND ISOLATED HEAVIER SQUALLS MAY COAT THE GROUND IN SOME AREAS...BUT WIDESPREAD SIGNIFICANT SNOW IS NO LONGER EXPECTED. $$ PAZ037-041-042-011515- /O.CAN.KCTP.SB.Y.0001.000000T0000Z-080102T1600Z/ TIOGA-NORTHERN LYCOMING-SULLIVAN- 901 AM EST TUE JAN 1 2008 ...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE SNOW AND BLOWING SNOW ADVISORY. SCATTERED SNOW SHOWERS AND ISOLATED HEAVIER SQUALLS MAY COAT THE GROUND IN SOME AREAS...BUT WIDESPREAD SIGNIFICANT SNOW IS NO LONGER EXPECTED.. $$ PAZ004-005-010-024-033-012215- /O.CON.KCTP.WS.W.0001.000000T0000Z-080102T2000Z/ WARREN-MCKEAN-ELK-CAMBRIA-SOMERSET- 901 AM EST TUE JAN 1 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 PM EST WEDNESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 PM EST WEDNESDAY. SNOW SHOWERS AND LOCALLY HEAVY SNOW SQUALLS WILL DEVELOP TODAY AS COLDER AIR MOVES OVER THE GREAT LAKES AND DOWN INTO THE REGION. SNOW SHOWERS...HEAVY AT TIMES...WILL CONTINUE FROM LATE THIS MORNING INTO WEDNESDAY...WITH CONSIDERABLE BLOWING AND DRIFTING SNOW AS WEST TO NORTHWEST WINDS GUST BETWEEN 30 AND 40 MPH. NEAR WHITEOUT CONDITIONS MAY OCCUR AT TIMES WITH SIGNIFICANT ACCUMULATIONS OF SNOW LIKELY. BY WEDNESDAY...TOTAL SNOW ACCUMULATIONS SHOULD RANGE FROM 6 TO 10 INCHES IN MANY AREAS...WITH LOCALLY HIGHER AMOUNTS IN THE FAVORED LAKE EFFECT SNOW BELT OF NORTHWEST WARREN COUNTY...AND ON THE RIDGES OF SOMERSET COUNTY. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW OR ICE ARE EXPECTED OR OCCURRING. ANY TRAVEL IS STRONGLY DISCOURAGED. THOSE WITH TRAVEL PLANS IN THE WARNED AREA ARE ADVISED TO CHOOSE AN ALTERNATIVE ROUTE...OR SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. CARRY EXTRA SUPPLIES...INCLUDING BLANKETS...FOOD AND A CELLULAR PHONE...IN CASE YOUR CAR BECOMES STRANDED. $$ PAZ006-011-017-012215- /O.EXT.KCTP.SB.Y.0001.000000T0000Z-080102T1200Z/ POTTER-CAMERON-CLEARFIELD- 901 AM EST TUE JAN 1 2008 ...SNOW AND BLOWING SNOW ADVISORY NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY... THE SNOW AND BLOWING SNOW ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY. SNOW SHOWERS AND LOCALLY HEAVY SNOW SQUALLS WILL DEVELOP TODAY AS COLDER AIR MOVES OVER THE GREAT LAKES AND DOWN INTO THE REGION. SNOW SHOWERS...SOME HEAVY AT TIMES...WILL CONTINUE FROM LATE THIS MORNING INTO WEDNESDAY...WITH BLOWING AND DRIFTING SNOW AS WEST TO NORTHWEST WINDS GUST BETWEEN 30 AND 40 MPH. BY WEDNESDAY...TOTAL SNOW ACCUMULATIONS SHOULD AVERAGE 2 TO 4 INCHES...WITH SOME LOCALLY HIGHER AMOUNTS POSSIBLE WHERE HEAVY SQUALLS PERSIST. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
000 WWUS41 KCTP 011943 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 243 PM EST TUE JAN 1 2008 ...A FAST MOVING STORM WILL BRING WINDY AND COLDER CONDITIONS WITH SNOW SQUALLS AND AREAS OF LAKE EFFECT SNOW INTO WEDNESDAY... .A COLD FRONT HAS MOVED EAST OF THE STATE BRINGING A COLD WESTERLY FLOW TO THE REGION. AS THE COLD AIR SWEEPS OVER THE GREAT LAKES...SNOW SHOWERS AND LOCALLY HEAVY SQUALLS WILL BECOME MORE WIDESPREAD OVERNIGHT. PAZ004-005-010-024-033-020400- /O.CON.KCTP.WS.W.0001.000000T0000Z-080102T2000Z/ WARREN-MCKEAN-ELK-CAMBRIA-SOMERSET- 243 PM EST TUE JAN 1 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 PM EST WEDNESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 PM EST WEDNESDAY. SNOW SHOWERS AND LOCALLY HEAVY SNOW SQUALLS WILL BECOME MORE WIDESPREAD THIS EVENING AND OVERNIGHT AS COLDER AIR MOVES OVER THE GREAT LAKES AND DOWN INTO THE REGION. SNOW SHOWERS...HEAVY AT TIMES...WILL CONTINUE INTO WEDNESDAY WITH CONSIDERABLE BLOWING AND DRIFTING SNOW AS WEST TO NORTHWEST WINDS GUST BETWEEN 30 AND 40 MPH. NEAR WHITEOUT CONDITIONS MAY OCCUR AT TIMES WITH SIGNIFICANT ACCUMULATIONS OF SNOW LIKELY. BY WEDNESDAY...TOTAL SNOW ACCUMULATIONS SHOULD RANGE FROM 6 TO 10 INCHES IN MANY AREAS...WITH LOCALLY HIGHER AMOUNTS IN THE FAVORED LAKE EFFECT SNOW BELT OF NORTHWEST WARREN COUNTY...AND ON THE RIDGES OF SOMERSET COUNTY. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW OR ICE ARE EXPECTED OR OCCURRING. ANY TRAVEL IS STRONGLY DISCOURAGED. THOSE WITH TRAVEL PLANS IN THE WARNED AREA ARE ADVISED TO CHOOSE AN ALTERNATIVE ROUTE...OR SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. CARRY EXTRA SUPPLIES...INCLUDING BLANKETS...FOOD AND A CELLULAR PHONE...IN CASE YOUR CAR BECOMES STRANDED. $$ PAZ006-011-017-020400- /O.CON.KCTP.SB.Y.0001.000000T0000Z-080102T1200Z/ POTTER-CAMERON-CLEARFIELD- 243 PM EST TUE JAN 1 2008 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. SNOW SHOWERS AND LOCALLY HEAVY SNOW SQUALLS WILL BECOME MORE WIDESPREAD THIS EVENING AND OVERNIGHT AS COLDER AIR MOVES OVER THE GREAT LAKES AND DOWN INTO THE REGION. SNOW SHOWERS...SOME HEAVY AT TIMES...WILL CONTINUE INTO WEDNESDAY...WITH BLOWING AND DRIFTING SNOW AS WEST TO NORTHWEST WINDS GUST BETWEEN 30 AND 40 MPH. BY WEDNESDAY...TOTAL SNOW ACCUMULATIONS SHOULD AVERAGE 2 TO 4 INCHES...WITH SOME LOCALLY HIGHER AMOUNTS POSSIBLE WHERE HEAVY SQUALLS PERSIST. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ TYBURSKI/RADZANOWSKI/EVANEGO
000 WWUS41 KCTP 020301 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 1001 PM EST TUE JAN 1 2008 ...SNOW SQUALLS AND AREAS OF LAKE EFFECT SNOW WILL CONTINUE INTO EARLY WEDNESDAY... .A COLD NORTHWESTERLY FLOW WILL CONTINUE ACROSS THE GREAT LAKES AND INTO THE WESTERN MOUNTAINS OVERNIGHT AND EARLY WEDNESDAY. AS THE COLD AIR SWEEPS OVER THE GREAT LAKES...IT WILL PICK UP MOISTURE AND PRODUCE SNOW SHOWERS AND LOCALLY HEAVY SQUALLS. THE SNOW SHOWERS SHOULD TAPER OFF LATE TONIGHT IN THE NORTHWEST MOUNTAINS...AND AFTER SUNRISE ON WEDNESDAY MORNING IN THE LAUREL MOUNTAINS. PAZ004-005-010-024-033-021200- /O.CON.KCTP.WS.W.0001.000000T0000Z-080102T2000Z/ WARREN-MCKEAN-ELK-CAMBRIA-SOMERSET- 1001 PM EST TUE JAN 1 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 PM EST WEDNESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 PM EST WEDNESDAY. SNOW SHOWERS AND LOCALLY HEAVY SNOW SQUALLS WILL CONTINUE FOR MUCH OF THE NIGHT AS COLD AIR MOVES OVER THE GREAT LAKES AND DOWN INTO THE REGION. SNOW SHOWERS...HEAVY AT TIMES...WILL CONTINUE INTO EARLY WEDNESDAY WITH CONSIDERABLE BLOWING AND DRIFTING SNOW AS WEST TO NORTHWEST WINDS GUST BETWEEN 30 AND 40 MPH. NEAR WHITEOUT CONDITIONS MAY OCCUR AT TIMES WITH SIGNIFICANT ACCUMULATIONS OF SNOW LIKELY. BY WEDNESDAY MORNING...TOTAL SNOW ACCUMULATIONS SHOULD RANGE FROM 5 TO 8 INCHES IN MANY AREAS...WITH LOCALLY HIGHER AMOUNTS IN THE FAVORED LAKE EFFECT SNOW BELT OF NORTHWEST WARREN COUNTY...AND ON THE RIDGES OF SOMERSET COUNTY. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW OR ICE ARE EXPECTED OR OCCURRING. ANY TRAVEL IS STRONGLY DISCOURAGED. THOSE WITH TRAVEL PLANS IN THE WARNED AREA ARE ADVISED TO CHOOSE AN ALTERNATIVE ROUTE...OR SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. CARRY EXTRA SUPPLIES...INCLUDING BLANKETS...FOOD AND A CELLULAR PHONE...IN CASE YOUR CAR BECOMES STRANDED. $$ PAZ006-011-017-021200- /O.CON.KCTP.SB.Y.0001.000000T0000Z-080102T1200Z/ POTTER-CAMERON-CLEARFIELD- 1001 PM EST TUE JAN 1 2008 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. SNOW SHOWERS AND LOCALLY HEAVY SNOW SQUALLS WILL CONTINUE OVERNIGHT AS COLDER AIR MOVES OVER THE GREAT LAKES AND DOWN INTO THE REGION. SNOW SHOWERS...SOME HEAVY AT TIMES...WILL CONTINUE THROUGH SUNRISE WEDNESDAY MORNING...WITH BLOWING AND DRIFTING SNOW AS WEST TO NORTHWEST WINDS GUST BETWEEN 30 AND 40 MPH. THE SNOW SHOULD BEGIN TO TAPER OFF AFTER 4 AM...AS THE WINDS BECOME MORE NORTHERLY. BY WEDNESDAY MORNING...TOTAL SNOW ACCUMULATIONS SHOULD AVERAGE 2 TO 4 INCHES...WITH SOME LOCALLY HIGHER AMOUNTS POSSIBLE WHERE HEAVY SQUALLS PERSIST. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ DANGELO
000 WWUS41 KCTP 020814 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 314 AM EST WED JAN 2 2008 ...SNOW SHOWERS WILL CONTINUE TO DIMINISH IN COVERAGE AND INTENSITY THIS MORNING... PAZ004-005-010-024-033-020915- /O.CAN.KCTP.WS.W.0001.000000T0000Z-080102T2000Z/ WARREN-MCKEAN-ELK-CAMBRIA-SOMERSET- 314 AM EST WED JAN 2 2008 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE WINTER STORM WARNING. A FEW SNOW SHOWERS AND FLURRIES WILL LINGER EARLY TODAY...BUT NO SIGNIFICANT ADDITIONAL ACCUMULATIONS ARE EXPECTED. $$ PAZ006-011-017-020915- /O.CAN.KCTP.SB.Y.0001.000000T0000Z-080102T1200Z/ POTTER-CAMERON-CLEARFIELD- 314 AM EST WED JAN 2 2008 ...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE SNOW AND BLOWING SNOW ADVISORY. A FEW SNOW SHOWERS AND FLURRIES WILL LINGER EARLY TODAY...BUT NO SIGNIFICANT ADDITIONAL ACCUMULATIONS ARE EXPECTED. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this winter storm warning went out at Dec 31, 7:18 PM EST, 1 hour 35 minutes earlier.
Area forecast discussion, Dec 31, 7:18 PM EST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 718 PM EST MON DEC 31 2007 .SYNOPSIS... QUIET WEATHER THROUGH THE EARLY MORNING HOURS BEFORE ARCTIC AIR BLASTS THROUGH LATE TONIGHT INTO EARLY TUES MORNING. BITTER COLD AIR AND LAKE EFFECT EXPECTED FOR MID-WEEK...THEN SURFACE HIGH SLIDES OVERHEAD AND JUST TO THE EAST TO SUPPLY A BIT OF A WARM UP AND DRY CONDITIONS THROUGH FRIDAY. PRECIP MAY RETURN FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... STRATUS FINALLY BREAKING THIS AFTERNOON ACROSS THE CENTRAL MTNS AND LAURELS...AND HOLDING ON A BIT LONGER ACROSS THE NORTH. HIGH CLOUDS STARTED TO STREAM IN RAPIDLY FROM THE WEST OVER OHIO. THESE WILL BE THIN TO BEGIN WITH...BUT EXTRAPOLATION AND LATEST GUIDANCE SUGGEST BROKEN MID LEVEL DECK WILL ARRIVE EARLY TO MID EVENING. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... FAST MOVING SYSTEM DELAYED FROM PREVIOUS THINKING...A BLESSING IN DISGUISE...SO THAT ROADS WILL BE CLEAR THROUGH AT LEAST 3 AM FOR NEW YEARS EVE REVELERS. AFTER THAT...EXPECT A BAND OF MODERATE TO HEAVY PRECIPITATION ALONG THE COLD FRONT TO SWING EASTWARD ACROSS CENTRAL PA BETWEEN 10Z TUE THROUGH 16Z TUESDAY. SREF AND MREF PLUMES INDICATE A PLETHORA OF PRECIP TYPES FROM KAOO TO KMDT SOUTHWARD. ACTUALLY...FROM ALTOONA EASTWARD THERE COULD BE A MIX OF RAIN AND SNOW CHANGING TO SNOW AS THE FRONT CROSSES...TRANSITIONING TO MOSTLY RAIN AS INDICATED BY THE SREF PLUMES AT KMDT AND KLNS. AREAS WHICH STAY ALL SNOW...GENERALLY FROM STATE COLLEGE NORTHWARD ACCORDING TO THE 09Z SREFS...SHOULD SEE A QUICK COATING TO 2 INCHES OF SNOW. KIPT SREF PLUMES MAKE ME WARY FOR MY NORTHEAST COUNTIES WITH MEAN QPF AROUND .25 AND A FEW OUTLIERS SUGGESTING BETWEEN .3 AND .45 POSSIBLE...BUT FOR NOW AM HOLDING OFF ON ANY ADVISORIES FOR THAT PORTION OF MY CWA AND STICKING WITH 1 TO 3 INCH ACCUMULATIONS. TO THE WEST AND SOUTHEAST...HOWEVER...SYNOPTIC SNOWS AHEAD OF AND ALONG THE FRONT COMBINED WITH FAVORABLE NNW BEHIND THE FRONT TUESDAY NIGHT INTO WEDNESDAY WILL MAKE FOR A PROLONGED SNOW EVENT FOR WARREN...MCKEAN...ELK AND CAMERON COUNTIES AS WELL AS CAMBRIA AND SOMERSET COUNTIES. SOMERSET COUNTY IN PARTICULAR STANDS TO SEE THE HEAVIEST SNOWFALL TUESDAY NIGHT INTO WEDNESDAY WITH SNOW AMOUNTS EASILY IN EXCESS OF 6 INCHES SHOULD CURRENT INDICATIONS HOLD TRUE. FOR THESE REASONS...HAVE OPTED FOR A WINTER STORM WATCH FOR 12Z TUE THROUGH 20Z WEDNESDAY. THE REST OF THE REGION WILL GENERALLY SEE FLURRIES...DUE TO THE FETCH/DIR OF THE WINDS. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... NW FLOW CONTINUES INTO WEDNESDAY AS BACK EDGE OF TROUGH EDGES TOWARD PA. NOTICEABLY COLD WEATHER AND PROLONGED SNOW EVENT WILL CONTINUE FOR WARREN... MCKEAN...ELK AND CAMERON COUNTIES AS WELL AS CAMBRIA AND SOMERSET COUNTIES THROUGH AT LEAST EARLY WED...AND POSSIBLY LONGER FOR THE LAUREL HIGHLANDS. OTHER AREAS WILL SEE SIGNIFICANTLY LIGHTER SNOW SHOWERS OR FLURRIES WITH DOWNSLOPING WIND FETCH. INVERSION LOWERS WED NIGHT AND SNOWS WILL BE ON THE DECREASE. AFTER BACK EDGE OF TROUGH SLIDES THROUGH LATE WED NIGHT...WEATHER WILL QUIET DOWN DRAMATICALLY. LARGE HIGH PRESSURE AREA WILL BUILD IN...GIVING US MAINLY CLEAR SKIES AND SUB-NORMAL TEMPERATURES. HIGHS WILL BE ABOUT 5 TO 15 DEGS BELOW NORMAL BOTH THURS AND FRI WITH MORNING LOWS RANGING FROM 5 TO 15 DEGREES. A WARM UP WILL ENSUE ON SATURDAY AND CONTINUE INTO MONDAY AS THE RETURN FLOW AROUND THE BERMUDA HIGH BRINGS MILDER AIR AND GULF MOISTURE UP INTO THE OHIO VALLEY AND GREAT LAKES. THE CHANCE FOR PRECIP - MAINLY RAIN WITH A MIX IN THE NORTH - RETURNS TO THE FORECAST BEGINNING SAT NIGHT AS FLOW BEGINS TO TURN MORE ZONAL ALLOWING WEAK WAVES TO SLIDE IN FROM THE WEST. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... WEAK RIDGE OF HI PRES OVER THE REGION WILL PROVIDE VFR CONDS AND LIGHT WINDS THRU AT LEAST 06Z TUES MOST LOCS. THE EXCEPTION...LOW LEVEL MOISTURE AHEAD OF ADVANCING COLD FRONT HAS ALREADY REACHED KBFD AND MVFR CIGS WILL DOMINATE THERE FOR THE NEXT SEVERAL HOURS BEFORE DROPPING INTO IFR RANGE. AFTER 06Z...WINDS WILL INCREASE FROM THE SOUTH AND CIGS WILL LOWER INTO MVFR RANGE ALL SITES. A STRONG COLD FRONT WILL SWEEP THRU THE REGION ARND 12Z TUESDAY MORNING...LIKELY ACCOMPANIED BY SNOW SQUALLS OVR CENTRAL AND NORTHERN PA. THESE SQUALLS SHOULD OVERSPREAD THE REGION BTWN 09Z AND 12Z...CREATING LOCALLY IFR VSBYS AND CIGS. ACROSS THE LOWER SUSQ VALLEY...ANY SHWRS SHOULD FALL AS RAIN. SNOW/RAIN SHWRS SHOULD PUSH EAST OF THE SUSQ VALLEY BY 15Z AS THE COLD FRONT MOVES EAST. BEHIND THE COLD FRONT...A STRONG WNW FLOW WILL DEVELOP OVR CENTRAL PA. COLD AIR FLOWING ACROSS THE GRT LKS WILL RESULT IN NUMEROUS LAKE EFFECT SNOW SHWRS OVR THE ALLEGHENY HIGHLANDS...RESULTING IN PREDOMINANTLY MVFR CONDS TUE AFTN THRU EARLY THURS FROM BFD TO JST. TUE AFTN THRU THURS WILL ALSO BE CHARACTERIZED BY STRONG NW WINDS OF 15 TO 25 MPH ACROSS THE ENTIRE REGION...WITH FREQUENT GUSTS TO ARND 40 MPH. LATE THU/FRI...A RETURN TO MUCH LIGHTER WINDS AND VFR CONDS EXPECTED AS HIGH PRESSURE BUILDS OVER MID ATLANTIC STATES. && .CTP WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM 7 AM EST TUESDAY THROUGH WEDNESDAY AFTERNOON FOR PAZ004-005-010-011-024-033. && SYNOPSIS...DANGELO/RXR NEAR TERM...DEVOIR SHORT TERM...DEVOIR LONG TERM...RXR AVIATION...DEVOIR/GARTNER
Hazardous weather outlook, Dec 31, 3:44 PM EST, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 344 PM EST MON DEC 31 2007 PAZ004-005-010-011-024-033-012045- WARREN-MCKEAN-ELK-CAMERON-CAMBRIA-SOMERSET- 344 PM EST MON DEC 31 2007 ...WINTER STORM WATCH IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT LOW PRESSURE WILL STRENGTHEN AS IT MOVES NORTHEAST FROM THE OHIO VALLEY TO LAKE ERIE BY DAYBREAK TUESDAY. A SEVERAL HOUR PERIOD OF MODERATE TO HEAVY SNOW SHOWERS WILL DEVELOP AROUND DAYBREAK ACROSS THE NORTHWEST MOUNTAINS AND LAUREL HIGHLANDS...AHEAD OF A STRONG COLD FRONT TRAILING SOUTH FROM THE LOW. LIGHT SNOW ACCUMULATIONS ARE POSSIBLE AROUND DAYBREAK WHICH COULD QUICKLY COAT ROADS WITH A LAYER OF SNOW AND ICE...CREATING HAZARDOUS TRAVEL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT SNOW AND/OR ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. PAZ006-012-017>019-025>028-034>037-041-042-045-046-049>053-056>059- 063>066-012045- POTTER-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE- BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 344 PM EST MON DEC 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT LOW PRESSURE WILL STRENGTHEN AS IT MOVES NORTHEAST FROM THE OHIO VALLEY TO LAKE ERIE BY DAYBREAK TUESDAY. A SEVERAL HOUR PERIOD OF MODERATE TO HEAVY SNOW SHOWERS WILL DEVELOP AROUND DAYBREAK ACROSS THE WESTERN AND NORTHERN MOUNTAINS OF PENNSYLVANIA...AHEAD OF A STRONG COLD FRONT TRAILING SOUTH FROM THE LOW. LIGHT SNOW ACCUMULATIONS ARE POSSIBLE AROUND DAYBREAK ACROSS THE WESTERN AND NORTHERN MOUNTAINS. THE SNOW COULD QUICKLY ICE UP ROADS...AND CAUSE HAZARDOUS TRAVEL CONDITIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PERIODS OF SNOW SHOWERS...AND A FEW HEAVIER SQUALLS WILL OCCUR ALONG AND IN ADVANCE OF A STRONG COLD FRONT LATE TUESDAY MORNING AND TUESDAY AFTERNOON. A GENERAL SNOW ACCUMULATION OF 1 TO 3 INCHES IS LIKELY ACROSS THE CENTRAL AND NORTHERN MOUNTAINS OF THE STATE. AN INCH OR LESS OF SLUSHY SNOW ACCUMULATION WILL OCCUR THROUGHOUT THE SUSQUEHANNA VALLEY AND SOUTHERN SECTIONS OF THE STATE. UNTREATED ROADS MAY BE COATED WITH A LAYER OF SNOW AND ICE...SO USE EXTRA CAUTION WHEN TRAVELING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT SNOW AND/OR ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. LAMBERT
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 31, 8:53 PM EST | Snow and Blowing Snow Advisory | CTP | Cameron, Centre, Clearfield, Clinton, Lycoming, Potter and 2 more | 30 hr |
Nearby
Winter Storm Warnings in Pennsylvania, 2008Every winter storm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.